MathSciNet Relay Station
MathSciNet bibliographic data
MR881198 60E05 (33A70)
Meijer, J. W.; Baken, N. H. G. The exponential integral distribution. Statist. Probab. Lett. 5 (1987), no. 3, 209–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement